4 Publications

Mark all

[4]
2018 | Conference Paper | IST-REx-ID: 184   OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2018). Shellability is NP-complete (Vol. 99, p. 41:1-41:16). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.41
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 701   OA
Kynčl, J., & Patakova, Z. (2017). On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics, 24(3), 1–44.
View | Files available
 
[2]
2017 | Journal Article | IST-REx-ID: 610   OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics, 222(2), 841–866. https://doi.org/10.1007/s11856-017-1607-7
View | Files available | DOI | Download (ext.)
 
[1]
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

4 Publications

Mark all

[4]
2018 | Conference Paper | IST-REx-ID: 184   OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2018). Shellability is NP-complete (Vol. 99, p. 41:1-41:16). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.41
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 701   OA
Kynčl, J., & Patakova, Z. (2017). On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics, 24(3), 1–44.
View | Files available
 
[2]
2017 | Journal Article | IST-REx-ID: 610   OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics, 222(2), 841–866. https://doi.org/10.1007/s11856-017-1607-7
View | Files available | DOI | Download (ext.)
 
[1]
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed